# SDR COMA0360572

- Difficulty date: December 19, 2003
- Submitted: December 23, 2003
- Operation: Air carrier
- Aircraft: N713CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7245
- Aircraft time: 13,275 hours, 12,913 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 6007522195
- Condition: Cracked
- Location: Fuselage
- Part time: 13,275 hours, 12,913 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THERE WAS A CRACKED INTERCOSTAL SUPPORT BRACKET BEHIND HYDRAULIC SYSTEM NR 1 RETURN FILTER BOWL.  REMOVED THE CRACKED BRACKET.  FABRICATED AND INSTALLED A NEW BRACKET IAW WVAC EO 601R-53-4486.
